# SDR ABXA9701282

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 56122989
- Condition: Corroded
- Location: Bs 159.5-228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE ON RT PRESSURE PANEL, UNDER PRODUCTION FINGER DOUBLERS WEB AT FS 159.5 TO FS 228.  *S/D*  REPAIRED IAW DC8 SRM 51-1-8 AND ABX REA D853-19564MR.
